# SDR YENA201807300295

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 60,040 hours, 21,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2829, BOS-SDQ. EMERGENCY EXIT LKIGHT 2L INOP. FOUND EMERGENCY EXIT LIGHT AND DOOR EXIT LIGHT TERMINALS SWAPPED. SWAPPED TERMINALS TO CORRECT POSITION. OPS CHK GOOD. A/C OK FOR SVC.
